# SDR SWAA2021033029107

- Difficulty date: January 22, 2020
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO LH ZEE CHANNEL STA 727F - 737 LBL 20; WL 156 / REPAIR OF AFT CARGO L/H Z CHANNEL STA 727F-737 IS TRANSFERRED TO CUST CARD N245412.
